# SDR ABXA20140928322

- Difficulty date: September 28, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 56,527 hours, 42,209 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BEAM IN LT WW BS 997, LBL 8, WL 115 IS CORRODED.  CORRODED AREA WAS BLENDED, FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-50-12.  REPAIRED IAW REA B653-61253-MR & SRM 51-40-02.  CORRODED L2, PN 145T8612-1, PART NAME WEB, KEEL BEAM, SN NSN, EXACT FS & BS LOCATION ON ACFT FS 997 TO LBL 8.  ACFT WAS GNDED.
